# SDR DALA2021020900764

- Difficulty date: February 8, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 68,994 hours, 9,006 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ceiling Panel
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 CEILING PANEL FELL NEAR ROW 34 AND STRUCK PASSENGER. CORRECTIVE ACTION: INSTALLED NEW CEILING PANEL PER A330 AMM 25-23. (7684953)
